# SDR DALA2023100608226

- Difficulty date: October 6, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 42,438 hours, 29,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SERVICE CHECK, MAINTENANCE FOUND THE TAIL COMPARTMENT EMERGENCY LIGHTS TO BE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY ASSEMBLY, B5-260, IAW B717 AMM 33-51-04. OPERATOIONAL CHECK WAS GOOD. (LP #4341609 )
